Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 5, Pages 601–605 (Mi al606)  

This article is cited in 10 scientific papers (total in 10 papers)

Unrecognizability by spectrum for a finite simple group $^3D_4(2)$

V. D. Mazurovab

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: Finite groups isospectral to a simple group $^3D_4(2)$ are described. In particular, it is proved that $^3D_4(2)$ is unrecognizable by spectrum among its covers.

Keywords: finite group, isospectral groups, recognizability by spectrum, cover.

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:5, 400–403

Bibliographic databases:

UDC: 512.542
Received: 24.10.2013

Citation: V. D. Mazurov, “Unrecognizability by spectrum for a finite simple group $^3D_4(2)$”, Algebra Logika, 52:5 (2013), 601–605; Algebra and Logic, 52:5 (2013), 400–403

Citation in format AMSBIB
\Bibitem{Maz13}
\by V.~D.~Mazurov
\paper Unrecognizability by spectrum for a~ finite simple group~$^3D_4(2)$
\jour Algebra Logika
\yr 2013
\vol 52
\issue 5
\pages 601--605
\mathnet{http://mi.mathnet.ru/al606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184663}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 5
\pages 400--403
\crossref{https://doi.org/10.1007/s10469-013-9252-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328340100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889025500}


Linking options:
  • http://mi.mathnet.ru/eng/al606
  • http://mi.mathnet.ru/eng/al/v52/i5/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Grechkoseeva, “Element orders in covers of finite simple groups”, Algebra and Logic, 52:5 (2013), 426–428  mathnet  crossref  mathscinet  isi
    2. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra and Logic, 53:6 (2015), 433–449  mathnet  crossref  mathscinet  isi
    3. V. D. Mazurov, “Neraspoznavaemye po spektru konechnye prostye gruppy i izospektralnye im gruppy”, Vladikavk. matem. zhurn., 17:2 (2015), 47–55  mathnet
    4. M. A. Grechkoseeva, A. V. Vasil'ev, “On the structure of finite groups isospectral to finite simple groups”, J. Group Theory, 18:5 (2015), 741–759  crossref  zmath  isi  elib  scopus
    5. M. A. Grechkoseeva, “Element orders in covers of finite simple groups of Lie type”, J. Algebra. Appl., 14:4 (2015), 1550056  crossref  zmath  isi  elib  scopus
    6. M. A. Zvezdina, “Spectra of automorphic extensions of finite simple exceptional groups of Lie type”, Algebra and Logic, 55:5 (2016), 354–366  mathnet  crossref  crossref  isi
    7. M. A. Grechkoseeva, M. A. Zvezdina, “On spectra of automorphic extensions of finite simple groups $F_4(q)$ and $^3D_4(q)$”, J. Algebra. Appl., 15:9 (2016), 1650168  crossref  mathscinet  zmath  isi  scopus
    8. Yu. V. Lytkin, “On finite groups isospectral to $U_3(3)$”, Siberian Math. J., 58:4 (2017), 633–643  mathnet  crossref  crossref  isi  elib  elib
    9. Yuri V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
    10. M. A. Grechkoseeva, S. V. Skresanov, “On element orders in covers of $L_4(q)$ and $U_4(q)$”, Sib. elektron. matem. izv., 17 (2020), 585–589  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:277
    Full text:68
    References:65
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021